Volume 16, Issue 4
The Inclusion Interval of Basic Coneigenvalues of a Matrix

Q. C. Li and S. G. Zhang

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 341-347

Preview Full PDF BiBTex 1 361
  • Abstract

In this paper, a compound-type inclusion interval of basic coneigenvalues of (complex) matrix is obtained. The corresponding boundary theorem and isolating theorem are given.

  • History

Published online: 2007-11

  • Keywords

  • AMS Subject Headings

  • Cited by